MAUDE Adverse Event Report: VASORUM LTD CELT ACD VASCULAR CLOSURE DEVICE

VASORUM LTD CELT ACD VASCULAR CLOSURE DEVICE
Model Number KCLT-6F
Medical Device Problem Code Device Handling Problem (3265)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 09/11/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
During the process of this complaint, attempts were made to obtain complete event, patient and device information.
 
Event or Problem Description
Device was deployed.After step 3, physician noted immediate signs of a failed deployment (bleeding).Manual compression was used to gain hemostasis.Physician used fluoroscopy to locate the implant which appeared to be somewhere in the sfa.The physician gained new 6f antegrade access.Upon fluoroscopy it was noted that the device appeared to be in the trifurcation, specifically in the origin of the anterior tibial artery which was chronically occluded below the implant (not due to the device).The physician then attempted to snare the device and was subsequently successful in doing so.An attempt was made to then remove the device and sheath together after wedging the implant into the distal end of the sheath.When the sheath was removed, the device appeared to be stuck at the arteriotomy.After some attempts to pull it out, the physician felt it made sense clinically to send the patient to a local hospital for a surgical cutdown to remove the snared device.
 
Event or Problem Description
 
Additional Manufacturer Narrative
During the process of this complaint, attempts were made to obtain complete event, patient and device information.Vasorum ltd is submitting this report on the behalf of (b)(4) llc, in accordance with the conditions outlined with the mdr exemption e2017048.Vasorum ltd, trinitas house, 2012 orchard avenue, citywest business park, d24 wpw6, dublin, ireland.(b)(4).

Brand Name
CELT ACD VASCULAR CLOSURE DEVICE
Common Device Name
VASCULAR CLOSURE DEVICE
Manufacturer (Section D)
VASORUM LTD
2012 orchard avenue
citywest business park
dublin, leinster D24WP W6
EI  D24WPW6
MDR Report Key7956250
Report Number3009984513-2018-00001
Device Sequence Number1386621
Product Code MGB
UDI-Device Identifier05391530280082
UDI-Public(01)05391530280082(17)210430(10)635129
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
P150006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Patient Monitoring
Type of Report Initial,Followup
Report Date (Section B) 04/04/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/30/2021
Device Model NumberKCLT-6F
Device Lot Number635129
Was Device Available for Evaluation? No
Distributor Facility Aware Date09/11/2018
Device Age5 MO
Initial Date Received by Manufacturer 09/11/2018
Supplement Date Received by Manufacturer09/11/2018
Initial Report FDA Received Date10/11/2018
Supplement Report FDA Received Date04/04/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age87 YR